Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 5, NWS Cleveland, OH

January 12, 2020

NWS Cleveland, OH issued this small craft advisory at Jan 12, 2020, 3:50 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2020, 3:50 AM EST (08:50 UTC)
Expired
Jan 12, 2020, 10:00 AM EST
In force
6 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

829 
WHUS71 KCLE 120850
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
350 AM EST Sun Jan 12 2020

LEZ142>144-121700-
/O.CAN.KCLE.GL.W.0001.000000T0000Z-200112T1500Z/
/O.NEW.KCLE.SC.Y.0005.200112T0850Z-200112T1500Z/
/O.CON.KCLE.LO.Y.0002.000000T0000Z-200112T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
350 AM EST Sun Jan 12 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, west winds 15 to 25 
  knots with gusts up to 35 knots and waves 1 to 4 feet.

* WHERE...Portions of central and western Lake Erie.

* WHEN...For the Low Water Advisory, until 4 PM EST this 
  afternoon. For the Small Craft Advisory, until 10 AM EST this 
  morning.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...As of 4 AM Sunday, the water level at
  Toledo was 43 inches above low water datum, or 19 inches above
  the critical mark for save navigation. West winds this morning
  will cause water levels to drop to near or just below the 
  critical mark. Water levels will return above the critical mark 
  by this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ162>164-121700-
/O.CAN.KCLE.GL.W.0001.000000T0000Z-200112T1500Z/
/O.CON.KCLE.LO.Y.0002.000000T0000Z-200112T2100Z/
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
350 AM EST Sun Jan 12 2020

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...Abnormally low water levels.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...As of 4 AM Sunday, the water level at
  Toledo was 43 inches above low water datum, or 19 inches above
  the critical mark for save navigation. West winds this morning
  will cause water levels to drop to near or just below the 
  critical mark. Water levels will return above the critical mark 
  by this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ145>148-165>168-121700-
/O.CON.KCLE.GL.W.0001.000000T0000Z-200112T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
350 AM EST Sun Jan 12 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...West winds 25 to 35 knots with gusts up to 40 knots and 
  waves 6 to 9 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LEZ061-149-169-121700-
/O.CON.KCLE.GL.W.0001.200112T0900Z-200112T1800Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Conneaut OH to Ripley NY-
350 AM EST Sun Jan 12 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...West winds 30 to 40 knots with gusts up to 50 knots and 
  waves 7 to 12 feet expected.

* WHERE...Portions of central and eastern Lake Erie.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
1 follow-up statement
913 
WHUS71 KCLE 121517
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1017 AM EST Sun Jan 12 2020

LEZ145-146-121800-
/O.CAN.KCLE.GL.W.0001.000000T0000Z-200112T1800Z/
/O.NEW.KCLE.SC.Y.0006.200112T1517Z-200112T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
1017 AM EST Sun Jan 12 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 10 to 15 knots with gusts up to 25 knots and 
  waves 2 to 5 feet.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-122100-
/O.CAN.KCLE.GL.W.0001.000000T0000Z-200112T1800Z/
/O.NEW.KCLE.SC.Y.0006.200112T1517Z-200112T2100Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1017 AM EST Sun Jan 12 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 knots with gusts up to 35 knots and 
  waves 5 to 8 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ165>169-121630-
/O.CAN.KCLE.GL.W.0001.000000T0000Z-200112T1800Z/
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
1017 AM EST Sun Jan 12 2020

...GALE WARNING IS CANCELLED...

Winds have diminished quickly across the central basin of Lake
Erie, allowing for the expiration of the Gale Warning.

$$

LEZ142>144-122100-
/O.EXP.KCLE.SC.Y.0005.000000T0000Z-200112T1500Z/
/O.CON.KCLE.LO.Y.0002.000000T0000Z-200112T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
1017 AM EST Sun Jan 12 2020

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Abnormally low water levels.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...As of 10 AM Sunday, the water level at
  Toledo was 30 inches above low water datum, or 6 inches above
  the critical mark for save navigation. West winds this morning
  will cause water levels to drop to near or just below the
  critical mark. Water levels will return above the critical mark
  by this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ061-121800-
/O.CON.KCLE.GL.W.0001.000000T0000Z-200112T1800Z/
Lake Erie open waters from Ripley to Buffalo NY-
1017 AM EST Sun Jan 12 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...West winds 20 to 35 knots with gusts up to 40 knots and 
  waves 8 to 12 feet.

* WHERE...Lake Erie open waters from Ripley to Buffalo NY.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LEZ162>164-122100-
/O.CON.KCLE.LO.Y.0002.000000T0000Z-200112T2100Z/
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
1017 AM EST Sun Jan 12 2020

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Abnormally low water levels.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...As of 10 AM Sunday, the water level at
  Toledo was 30 inches above low water datum, or 6 inches above
  the critical mark for save navigation. West winds this morning
  will cause water levels to drop to near or just below the
  critical mark. Water levels will return above the critical mark
  by this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 1:28 AM EST, 2 hours 22 minutes earlier.

Area forecast discussion, Jan 12, 1:28 AM EST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
128 AM EST Sun Jan 12 2020

.SYNOPSIS...
Low pressure over Indiana will move northeast across Lake Erie
tonight with a frontal boundary crossing the region. High pressure
brief rides southward from Ontario on Sunday. The next much weaker
area of low pressure will cross the central Great Lakes on Monday.

&&

.NEAR TERM /THROUGH TODAY/...
So far the peak gusts associated with the band of showers moving
northeast across the area have been in the 35 to 45 mph range.
Any heavier showers or pieces with better downward momentum
still capable of bringing down winds to 60 mph but should be
isolated.

Previous discussion...
We trimmed the High Wind Warning for a few counties across
northwest Ohio with the late evening update. The rest of the
forecast looks like it is on track for tonight. It appears that
the highest wind gusts will occur along and either side of the
Highway 71 corridor late tonight as the surface develops and
tracks just north of the Highway 71 corridor into the central
portions of Lake Erie.

We made some minor tweaks to the pops and temperatures with the
latest radar trends and hourly obs. The main weather story this
evening will be a deepening area of low pressure and strong
gusty winds in response to the track of the low pressure system
late this evening and overnight. We still expect the track of
the low pressure system to roughly follow a Dayton Ohio to
Cleveland Ohio line with the highest wind gusts in that corridor
late this evening.

Previous discussion...
Area of moderate to heavy rain has been shrinking in coverage
as the main jet energy has assisted in the development of a
stronger area of convection near and south of the Ohio River
Valley. While there will still be burst of heavier rain it
appears the threat for significant flooding has decreased and we
will cancel the flood watch. However locations across NW OH
should still monitor river forecasts since several will likely
be around flood stage overnight.

Very dynamic area of low pressure will move onto Lake Erie overnight
with a strong occlusion crossing the region. Height rises in the
wake of the low area impressive with strong winds likely brought to
the surface between 03Z and 15Z. We have upgraded the wind advisory
to a wind warning. We will also need to watch for some convection
that will attempt to move into the southern CWA this evening before
04Z. If this convection can develop some stronger winds may occur
with it. Cooler tonight in the wake of the low with temperatures
dipping into the 30's.

High pressure will ridge into the area from Ontario on Sunday with
much calmer conditions expected by later morning/early afternoon. It
will be much cooler with highs only in the 30's. Most locations will
still be 3 to 5 degrees above seasonal averages.

The dry weather will continue into Sunday night as a weak area of
low pressure moves across Lake Michigan. At this point in time it
appears we will only see an increase in cloud cover. Lows Sunday
night are expected to dip into the 20's to around 30.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
High pressure will build northeast across the region Monday and
Monday night, providing dry conditions and continued above normal
temperatures. A warm front will swing north through the area Tuesday
as low pressure moves northeast through the western Great Lakes.
This will provide even warmer temperatures Tuesday along with a
slight chance of showers. Some lake enhancement/effect may linger
into Tuesday night as a trailing cold front moves east through the
area, but should diminish early Wednesday morning.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A more active weather pattern setting up for the second half of the
week. High pressure over the region early Wednesday will quickly
move east of the area as developing low pressure moves towards the
Great Lakes. The GFS is an outlier with it's evolution of this
system, so have trended forecast towards EC/GEM solutions. The low
is on track to pass just northwest of the area, with the warm sector
over the area briefly before a quick cold frontal passage Wednesday
night. Much colder but relatively near normal temperatures return
Thursday behind the front, with lingering lake effect snow showers
across the snow belt into Thursday night. Brief high pressure moves
across the Great Lakes Thursday night into Friday before another
strong low develops and tracks into the Great Lakes. Early
indications show another track northwest of us Friday night/Saturday
with another period in the warm sector, although more mixed
precipitation looks likely with this system given the colder arctic
high across the region ahead of the low.

&&

.AVIATION /06Z Sunday THROUGH Thursday/...
Low pressure has reached Lake Erie with a band of showers along
the cold front across Northeast Ohio. Winds associated with the
showers have gusted to around 40 knots at times although an
isolated gust to 50 knots remains possible. Winds aloft also
remain very strong with speeds of 55 knots at 3000 feet and 70
knots at 5000 feet. Southwest to westerly surface winds will be
remain gusty through the overnight at all terminals but TOL
where winds will be more breezy out of the northwest before
eventually backing to southwest late. The strongest winds will
be over by 12Z except possibly at ERI where they may linger a
few more hours.

Otherwise, the rain/snow line is approaching TOL and could see a
rain/snow mix for an hour or two before precipitation tapers off
by 10Z. Ceilings will fall into the MVFR range all terminals
with some IFR possible at TOL/FDY. MVFR stratus will linger
through the day on Sunday as a ridge builds east across the
area. Winds will eventually shift from westerly to easterly by
late afternoon.

.OUTLOOK...Non-VFR possible on Tuesday, mainly across NE OH/NW
PA.

&&

.MARINE...
Have held with the headlines on the lake for tonight as the low
passes north of the lake. There looks to be a period of high end
gales with storm force wind gusts, and have some concern for a
period of storms on the eastern part of the lake. For now, will hold
off on a storm warning, but will need to monitor closely into
tonight. Winds subside quickly during the day Sunday and become
light/variable Sunday night as high pressure quickly builds across
the lake. Light southerly flow will prevail Monday and Tuesday
before a cold front crosses the lake, with winds becoming west
briefly Tuesday night. A stronger low/cold frontal passage Thursday
may lead to a period of gales.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until 9 AM EST this morning for OHZ011-012-
     089.
     High Wind Warning until 6 AM EST early this morning for OHZ010-
     013-014-020>023-031>033.
     High Wind Warning until 4 AM EST early this morning for OHZ009-
     018-019-027>030-036>038-047.
     Wind Advisory until 4 AM EST early this morning for OHZ003-
     006>008-017.
PA...High Wind Warning until 9 AM EST this morning for PAZ001.
     High Wind Warning until 6 AM EST early this morning for PAZ002-
     003.
MARINE...Low Water Advisory until 4 PM EST this afternoon for
     LEZ142>144-162>164.
     Gale Warning until 10 AM EST this morning for LEZ142>144-
     162>164.
     Gale Warning until 1 PM EST this afternoon for LEZ145>148-
     165>168.
     Gale Warning until 1 PM EST this afternoon for LEZ149-169.

&&

SYNOPSIS...MM
NEAR TERM...Griffin/MM
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...KEC/Griffin
MARINE...Greenawalt
Hazardous weather outlook, Jan 11, 7:08 AM EST, 20 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
708 AM EST Sat Jan 11 2020

OHZ020>023-029>033-037-038-047-PAZ003-121215-
Medina-Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-
Morrow-Holmes-Knox-Crawford-
708 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of flooding or wind damage are appreciated.

OHZ010>014-089-PAZ001-002-121215-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
708 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST SUNDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of flooding or wind damage are appreciated.

OHZ003-006>009-017>019-027-028-036-121215-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Marion-
708 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of flooding or wind damage are appreciated.

LEZ142>144-162>164-121215-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
708 AM EST Sat Jan 11 2020

...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY...
...LOW WATER ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST SUNDAY...

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.
   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>148-165>168-121215-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
708 AM EST Sat Jan 11 2020

...GALE WARNING IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY...

This Hazardous Weather Outlook is for central Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-149-169-121215-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Conneaut OH to Ripley NY-
708 AM EST Sat Jan 11 2020

...GALE WARNING IN EFFECT FROM 4 AM TO 1 PM EST SUNDAY...

This Hazardous Weather Outlook is for central Lake Erie and eastern
Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 12, 2:38 AM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
238 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     NON-TSTM WND DMG 1 WNW SOLON             41.40N 81.46W
01/12/2020                   CUYAHOGA           OH   LAW ENFORCEMENT

            POWER POLE REPORTED DOWN ON STATE ROUTE 43
            BETWEEN HARPER ROAD AND CAMP INDUSTRIAL
            PARKWAY IN SOLON.

&&

SEFCOVIC
Local storm report, Jan 12, 3:01 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
301 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     NON-TSTM WND GST 2 SSW GREEN             40.92N 81.45W
01/12/2020  M60 MPH          SUMMIT             OH   ASOS

            ASOS STATION KCAK AKRON-CANTON REGIONAL
            ARPT.

&&

SEFCOVIC
Local storm report, Jan 12, 3:17 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
317 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     NON-TSTM WND GST 2 SW MENTOR             41.67N 81.37W
01/12/2020  M47 MPH          LAKE               OH   AWOS

            AWOS STATION KLNN WILLOUGHBY.

&&

SEFCOVIC
Local storm report, Jan 12, 3:18 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
318 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     NON-TSTM WND GST 2 NW BROOK PARK         41.42N 81.85W
01/12/2020  M44 MPH          CUYAHOGA           OH   ASOS

            ASOS STATION KCLE CLEVELAND.

&&

SEFCOVIC
Local storm report, Jan 12, 3:27 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
327 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     NON-TSTM WND GST 1 ESE VIENNA            41.25N 80.67W
01/12/2020  M61 MPH          TRUMBULL           OH   ASOS

            ASOS STATION KYNG YOUNGSTOWN-WARREN REGIONAL
            AIRPORT.

&&

SEFCOVIC
Local storm report, Jan 12, 3:29 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     NON-TSTM WND GST 1 NNW FAIRPORT HARBOR   41.76N 81.28W
01/12/2020  M57 MPH          LAKE               OH   C-MAN STATION

            C-MAN STATION FAIO1 FAIRPORT, OH.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 11:12 PM ESTSpecial Weather StatementCLECrawford, Marion, Morrow48 min
Jan 12, 12:14 AM ESTSpecial Weather StatementCLEHolmes, Wayne31 min
Jan 12, 12:37 AM ESTSpecial Weather StatementCLEMedina, Portage, Stark, Summit, Wayne38 min
Jan 12, 1:06 AM ESTSpecial Weather StatementCLECuyahoga, Geauga, Lake24 min
Jan 12, 1:28 AM ESTSpecial Weather StatementCLEAshtabula, Lake62 min
Jan 12, 10:17 AM ESTSmall Craft AdvisoryCLE6 hr

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.